Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
No. Everything will be fine.
Latisse is actually a very similar drop to a glaucoma medicine and it will not damage your eye at all......but it can cause your eye to be red. This is nothing to worry about as it will clear up with time and needs no medical attention.
You can use cold compresses and preservative free artificial tears to soothe your eyes.
Does this make sense to you?
Please remember the top 3 ratings are positives [Excellent service is my goal] and this is how we are compensated. Please don't click "bad" or "poor" service as this leaves me negative feedback. If you aren't 100% satisfied, just click "reply." I will be happy to discuss your issue in more depth and do everything I can to provide you with the information you require.
Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.
Let me know if you have further questions.